File Download

There are no files associated with this item.

Supplementary

Article: A temporal approach to the Parisian risk model

TitleA temporal approach to the Parisian risk model
Authors
Issue Date2020
PublisherCambridge University Press. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.html
Citation
Journal of Applied Probability, , v. 55, p. 302-317 How to Cite?
AbstractIn this paper we propose a new approach to study the Parisian ruin problem for spectrally negative Lévy processes. Since our approach is based on a hybrid observation scheme switching between discrete and continuous observations, we call it a temporal approach as opposed to the spatial approximation approach in the literature. Our approach leads to a unified proof for the underlying processes with bounded or unbounded variation paths, and our result generalizes Loeffen et al. (2013).
Persistent Identifierhttp://hdl.handle.net/10722/287719

 

DC FieldValueLanguage
dc.contributor.authorBin, L-
dc.contributor.authorGordon, EW-
dc.contributor.authorWong, TYJ-
dc.date.accessioned2020-10-05T12:02:16Z-
dc.date.available2020-10-05T12:02:16Z-
dc.date.issued2020-
dc.identifier.citationJournal of Applied Probability, , v. 55, p. 302-317-
dc.identifier.urihttp://hdl.handle.net/10722/287719-
dc.description.abstractIn this paper we propose a new approach to study the Parisian ruin problem for spectrally negative Lévy processes. Since our approach is based on a hybrid observation scheme switching between discrete and continuous observations, we call it a temporal approach as opposed to the spatial approximation approach in the literature. Our approach leads to a unified proof for the underlying processes with bounded or unbounded variation paths, and our result generalizes Loeffen et al. (2013).-
dc.languageeng-
dc.publisherCambridge University Press. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.html-
dc.relation.ispartofJournal of Applied Probability-
dc.rightsJournal of Applied Probability. Copyright © Cambridge University Press.-
dc.rightsThis article has been published in a revised form in [Journal] [http://doi.org/XXX]. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © copyright holder.-
dc.titleA temporal approach to the Parisian risk model-
dc.typeArticle-
dc.identifier.emailWong, TYJ: tywong88@hku.hk-
dc.identifier.authorityWong, TYJ=rp02605-
dc.identifier.hkuros315047-
dc.identifier.volume55-
dc.identifier.spage302-
dc.identifier.epage317-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats